ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

December 2017 , Volume 10 , Issue 6

Issue dedicated to Professor Tomas Roubicek on the occasion of his 60th birthday

Select all articles

Export/Reference:

Tomáš Roubíček celebrates his sixtieth anniversary
Barbora Benešová and Martin Kružík
2017, 10(6): ⅰ-ⅲ doi: 10.3934/dcdss.201706i +[Abstract](833) +[HTML](70) +[PDF](5236.9KB)
Iterative finite element solution of a constrained total variation regularized model problem
Sören Bartels and Marijo Milicevic
2017, 10(6): 1207-1232 doi: 10.3934/dcdss.2017066 +[Abstract](1251) +[HTML](79) +[PDF](590.6KB)
Stress-diffusive regularizations of non-dissipative rate-type materials
Jan Burczak, Josef Málek and Piotr Minakowski
2017, 10(6): 1233-1256 doi: 10.3934/dcdss.2017067 +[Abstract](1028) +[HTML](88) +[PDF](524.1KB)
Existence and linearization for the Souza-Auricchio model at finite strains
Diego Grandi and Ulisse Stefanelli
2017, 10(6): 1257-1280 doi: 10.3934/dcdss.2017068 +[Abstract](782) +[HTML](59) +[PDF](528.3KB)
Shape optimization for Stokes problem with threshold slip boundary conditions
Jaroslav Haslinger, Raino A. E. Mäkinen and Jan Stebel
2017, 10(6): 1281-1301 doi: 10.3934/dcdss.2017069 +[Abstract](1226) +[HTML](87) +[PDF](651.4KB)
Averaging of time-periodic dissipation potentials in rate-independent processes
Martin Heida and Alexander Mielke
2017, 10(6): 1303-1327 doi: 10.3934/dcdss.2017070 +[Abstract](1004) +[HTML](73) +[PDF](5095.1KB)
Inverse truss design as a conic mathematical program with equilibrium constraints
Michal Kočvara and Jiří V. Outrata
2017, 10(6): 1329-1350 doi: 10.3934/dcdss.2017071 +[Abstract](985) +[HTML](56) +[PDF](502.9KB)
Two boundary value problems involving an inhomogeneous viscoelastic solid
M. Mahalingam, Parag Ravindran, U. Saravanan and K. R. Rajagopal
2017, 10(6): 1351-1373 doi: 10.3934/dcdss.2017072 +[Abstract](1058) +[HTML](77) +[PDF](997.0KB)
Optimal control of some quasilinear Maxwell equations of parabolic type
Serge Nicaise and Fredi Tröltzsch
2017, 10(6): 1375-1391 doi: 10.3934/dcdss.2017073 +[Abstract](887) +[HTML](87) +[PDF](594.3KB)
On the modeling of transport phenomena in continuum and statistical mechanics
Paolo Podio-Guidugli
2017, 10(6): 1393-1411 doi: 10.3934/dcdss.2017074 +[Abstract](929) +[HTML](57) +[PDF](437.6KB)
Existence results for a coupled viscoplastic-damage model in thermoviscoelasticity
Riccarda Rossi
2017, 10(6): 1413-1466 doi: 10.3934/dcdss.2017075 +[Abstract](823) +[HTML](85) +[PDF](894.8KB)
Optimal control of a rate-independent evolution equation via viscous regularization
Ulisse Stefanelli, Daniel Wachsmuth and Gerd Wachsmuth
2017, 10(6): 1467-1485 doi: 10.3934/dcdss.2017076 +[Abstract](1322) +[HTML](79) +[PDF](602.5KB)
Cohesive zone-type delamination in visco-elasticity
Marita Thomas and Chiara Zanini
2017, 10(6): 1487-1517 doi: 10.3934/dcdss.2017077 +[Abstract](1315) +[HTML](93) +[PDF](543.1KB)
Smooth and non-smooth regularizations of the nonlinear diffusion equation
Giuseppe Tomassetti
2017, 10(6): 1519-1537 doi: 10.3934/dcdss.2017078 +[Abstract](1004) +[HTML](64) +[PDF](486.0KB)
An energy based formulation of a quasi-static interface damage model with a multilinear cohesive law
Roman VodiČka and Vladislav MantiČ
2017, 10(6): 1539-1561 doi: 10.3934/dcdss.2017079 +[Abstract](1765) +[HTML](78) +[PDF](1482.7KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]